DOI 10.1016/j.anaerobe.2015.12.011
Clostridium difficile associated reactive arthritis: Case report and literature review.
Аннотация
INTRODUCTION
Extra-gastro-intestinal tract manifestations associated with Clostridium difficile infection (CDI), including reactive arthritis (ReA), are uncommon.
METHOD: We report a case of ReA associated with a relapse of CDI in a 46-year-old woman. A toxigenic C. difficile strain was isolated from stools and characterized as PCR-ribotype 014/020/077. We conducted a comprehensive literature review of ReA associated with CDI (ReA-CDI). Diagnostic criteria for ReA-CDI were: (i) evidence of aseptic synovitis (confirmed by culture) developing during or immediately after colitis, (ii) presence of a toxigenic C. difficile strain in stool samples, and (iii) absence of other causes of colitis and arthritis.
RESULTS
Forty-nine cases of ReA-CDI (excluding the present report) have already been described since 1976. Of these reports, Mean age of patients was 38 years (SD: 18.5), 46% were male, and 68% had HLA B27 genotype. Sixty-nine percent of patients received a β-lactamin treatment before CDI. ReA-CDI occurred a median 10 days (range 0-55 days) after CDI. Outcome was favorable in 90% of patients and oral non anti-inflammatory drugs were required for 55%.
CONCLUSION
ReA-CDI remains uncommon. Compared to the general population, it is more likely observed in younger patients with HLA B27-positive genotype.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.